Journal article icon

Journal article

On a perturbation theorem of Kaiser and Weis

Abstract:
We improve a perturbation theorem of C. Kaiser and L. Weis for semigroups of operators on Hilbert spaces by using a generation theorem of A.M. Gomilko, D.H. Shi and D.X. Feng. © 2005 Springer.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s00233-005-0504-2

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
SEMIGROUP FORUM
Volume:
70
Issue:
3
Pages:
471-474
Publication date:
2005-01-01
DOI:
EISSN:
1432-2137
ISSN:
0037-1912
URN:
uuid:d6b66325-7602-4b9a-901e-d5476527bb40
Source identifiers:
30237
Local pid:
pubs:30237
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP